# SDR DXTA2018112901730

- Difficulty date: November 28, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605526
- Aircraft time: 12,455 hours, 9,595 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8323712
- Condition: Odor
- Location: Ecs
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR BURNING SMELL - THERE IS A STRONG SMELL OF FUMES IN THE COCKPIT AND CABIN. THERE IS A SMELL OF EXHAUST OR BURNT FUEL THAT COMES AND GOES IN THE AIRCRAFT, STRONG ENOUGH THAT IT MAKES YOUR EYES BURN. IT IS STRONGER WHEN THE THERMOSTAT KICKS THE HEAT ON. IT IS STRONG ON THE GROUND WITH THE APU AND BLEED AIR ON OR IN THE AIR (IN-FLIGHT) WITH THE APU OFF. IN-FLIGHT IS WHEN THE EXHAUST SMELL IS THE STRONGEST.  PERFORMED ECS SYSTEM BURN OUT TASK CARD & INSTALLED NEW CONDENSER BAGS.  INSPECTED APU INLET & APU BLEED OUTLET WITH NO DEFECTS.  OPS, LEAK, & ODOR CHKS SATISFACTORY.
